# SDR CA040330003

- Difficulty date: March 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 60,320 hours
- Engine: Allsn 501D13
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Computer
- Part number: 2062301
- Condition: Malfunctioned
- Location: Engine Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, H

## Discrepancy

(CAN) ON A CARGO FLIGHT FROM CINCINATI TO MONTRIAL NR 2 ENGINE WAS SHUTDOWN. AIRCRAFT WAS DIVERTED  TO TRENTON ONTARIO BECAUSE COCKPIT CREW WERE UNABLE TO CONFIRM THAT THE EDC WAS ACTUALLY DISCONNECTED AFTER SELECTING DISCONNECT, DUE TO LOW OIL PRESSURE. THE NORMAL WAY ON PASSENGER AIRCRAFT IS AIR FLOW REDUCTION IN COCKPITT AFTER EDC DISCONNECTED. ON CARGO AIRCRAFT THERE IS NO REDUCTION OF AIR FLOW DUE TO DUCTING MODIFICATION. MAINTENANCE WAS DISPATCHED TO CONFIRM EDC DISCONNECTED AND RELEASE AIRCRAFT IAW MEL PROCEDURE. AIRCRAFT RETURN TO MONTRIALWHERE EDC WAS REPLACED AND AIRCRAFT RETURN TO SERVICE.
